# SDR ASAA9680160

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHT IN THE TAILCONE AREA WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRING AND LIGHT OPERATED NORMALLY.  (M)
